do initial zoloft side effects go away? How long?
Hi! Just starting zoloft. Within 20 minutes of my first 25mg dose I felt hot, sweaty, agitated and speedy. Later my body felt tired but my mind was racing. Also headache and that chemical dirty feeling in teeth and eyes. I am in school and work as a hair stylist, so I can't seem like I am on drugs and dont want to tell everyone I had a nervous breakdown(of sorts). Is this normal? Does this go away. People keep saying I should not feel anything at all until a few weeks. I had same reactions to prozac 5 years ago(quit it) and effexor last week (before trying zoloft cause the effexor blurred my vision). I had a panic attack in a class and it was a scene (at least to me) and I could not go back to class. Had to drop it. It was an creative writing class and we had to read a poem we wrote. I had not had an attack in years and have done 2 years of college with a 3.9 gpa. This came out of left field, though it was a personal piece of writing and not an academic presentation. It got me! Tried xanax to return to class but could not walk in the building. Do I need to suffer through a week of zoloft side effects to get relief? If so that is fine, but no one will say "yes you will feel weird for few days but then they will go away". Sorry so wordy here!